# SDR HNAA2022021000074

- Difficulty date: January 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,058 hours, 38,216 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E896607 - R/H ENGINE CONTAINMENT RING GOUGED AT LOWER SURFACE .... BLENDED OUT GOUGE ON RH ENGINE CONTAINMENT
RING LOWER SURFACE IAW EMB 145 SRM 51-- 10-03. NO DAMAGE LIMITS FOR THIS AREA. MAPPED DAMAGE AND SENT OUT FOR FURTHER EVALUATION IAW PIEDMONT MPPM 13.2. BLENDED AREA MEASURES 1.1"X.- 65"X.105. DEPTH GAGE #524
